Branching Markov processes and related asymptotics
| Year of publication: |
2009
|
|---|---|
| Authors: | Hwang, S.Y. ; Basawa, I.V. |
| Published in: |
Journal of Multivariate Analysis. - Elsevier, ISSN 0047-259X. - Vol. 100.2009, 6, p. 1155-1167
|
| Publisher: |
Elsevier |
| Subject: | primary | 62P10 secondary | 62M99 Branching processes Markov processes Law of large numbers Central limit theorem Conditional exponential family Least squares Quasilikelihood and maximum likelihood estimation |
-
Ismail, Abdullah, (2017)
-
Drayer, Joris, (2011)
-
The phonological process of Rongga language from the phonemic into phonetic realization
Suparsa, I Nyoman, (2020)
- More ...
-
Least squares estimation for critical random coefficient first-order autoregressive processes
Hwang, S.Y., (2006)
-
Hwang, S.Y., (2007)
-
Hwang, S.Y., (2011)
- More ...